About Acrsicon

We are delighted to welcome you all to the conference of the Association of Colorectal Surgeons of India to be held at Coimbatore from 15 to 17 September, 2017. We at Coimbatore hope to maintain and take forward the momentum that has been generated with regards to the scientific content and organisational skills.

We are planning an exciting and comprehensive scientific programme incorporating wide variety of benign & malignant colorectal & anorectal disorders. A galaxy of national and international faculty who are pioneers in Colorectal surgery will be seen sharing their knowledge and expertise during this three day academic feast. Coimbatore has earned the reputation of successfully hosting major surgical conferences in the past. This time around we are determined to raise the bar it has created for itself, more so when ACRSICON comes to Coimbatore for the second time.

We are looking forward to welcoming you at the conference in Coimbatore. So, come and enjoy the perfect blend of art and science of Colorectal surgery along with Tamil Nadu hospitality, salubrious Coimbatore climate and culture of Kongu region.

We wish you all an interesting conference with a lot of food for thought.

  • Dr. C. Palanivelu

    Organising Chairman

  • Dr.Kum Kum Singh

    President, ACRSI

  • Dr. S. Rajapandian

    Organising Secretary



ACRSI NATIONAL EXECUTIVE COMMITTEE

PresidentDr.Kum Kum Singh | Ajmer
President ElectDr. Ashok Kumar | Lucknow
SecretaryDr. Niranjan Agarwal | Thane
TreasurerDr. Pradeep Sharma | Pune

VICE PRESIDENTS

Dr. Pankaj Garg | Haryana
Dr. Roy Suneel Patankar | Mumbai
Dr.S. Chitra | Madurai
Dr. Satish Midha | Ranchi
Central Zone : Dr. Mukesh Shrivastava | Jabalpur

EXECUTIVE COMMITTEE

Dr. Rauf A Wani | Srinagar
Dr. Vijay Shivpuje | Solapur
Dr. Tamunas Choudhri | Kolkata
Dr. D.U. Pathak | Jabalpur

Fellowship Board Members

Chairman, Board of Examination: Dr. B. Krishna Rau, Chennai
Vice Chairman: Dr. K. S. Mayilvaganan
Convener of Examinations:Dr. Nisar A. Chowdri, Srinagar
Imm Past Chairman: Dr. P. N. Joshi
Advisors: Dr. Saumitra Banerjee / Dr. Sharad Karandikar
Members: Dr. Ashok Kumar / Dr. Pravez Sheikh Dr. Kumkum Singh / Dr. L. N. Mohan Dr. Varughese Mathai / Dr. Fazal Parray
Academic Convener: Dr. Rajashekar Mohan, Dharwad
Joint Academic Convener: Dr. Chetan Kantharia, Mumbai
Ex Officio:President / Secretary / Treasurer (ACRSI)

Highlights of the Conference

Daily Live Surgeries

Robotic Surgery

4K Laparoscopic surgery transmission

3D Laparoscopic surgery transmission

State of the art techniques and surgeries

Masterclass

See the unseen - Master Videos

PG teaching classes

Symposia & Panel discussions

Keynote lectures

Attractive prizes for papers and posters

Pre-Conference Stapler Course

Events

Conference Programme at a glance

  • 14 September, 2017
  • 15 September, 2017
  • 16 September, 2017
  • 17 September, 2017
  • 14 September, 2017

  • Pre Conference Stapler Workshop


  • 15 September, 2017

Programs

TimeHALL - A HALL - B
7.30amRegistration
8.30amWelcome address
8.40am(10min)Anatomy of colon: laparoscopic perspective
8.50am(10min)Anatomy of pelvic floor and rectum for colorectal surgeon
9.00amLive workshop Trans-anal TME Lap CME with CVL Robotic right hemicolectomy Lap sub-total colectomy Lap total proctocolectomy + IPAA (subject to case availability)
1.30amLUNCH
2.00pm(45min)Symposium - Current trends in colonic cancer management Epidemiology and evaluation in Indian scenario Extent of resection Histopathology reporting and beyond Adjuvant/Neoadjuvant therapiesSymposium - Management of haemorrhoids Non-surgical therapeutic options Milligan Morgan hemorrhoidectomy - still relevant? HALO Stapled hemorrhoidopexy
2.45pm(60min)Symposium - Complex IBD management Optimal timing of surgery for chronic UC Complex Crohns - when to operate? Acute severe colitis - management Case scenariosInvited lectures LGI bleeding - recent advances in management Colonic diverticulitis - when to intervene surgically? Faecal incontinence - how to improve QoL in Indian scenario ERAS in laparoscopic era MBP - current concepts
3.45pm(45min)Panel discussion - Approach to colorectal polyps Multiple polyps in colonoscopy - what next? Colonoscopic polypectomy - what is the limit? Malignant polyps - optimal managementPanel discussion - Fistula in ano Redefining perineal anatomy in perianal sepsis Fistulectomy & repair LIFT VAAFT
4.30pm(30min)ACRSI Presidential oration
5.00pm(30min)Key note lecture - Robotics in colorectal surgery - Seon-Hahn-Kim, Korea
5.30pm(30min)Master videos
6.00pm(2 hours)Inauguration + convocation
8.00pmInaugural dinner
  • 16 September, 2017

Programs

TimeHALL - AHALL - B
7.00amPG clinics
8.00amLive workshop Robotic TME Lap Low anterior resection Lap Ultra-low anterior resection + coloanal anastomosis Lap Rectopexy (subject to case availability)
1.30amLunch Luncheon symposium(Abbot) The difficult patient with chronic constipation
2.00pm(45min)Invited lectures 1 Landmark publications in colon and rectal cancer HIPEC Pelvic exenteration MRI in rectal cancerSymposium - Complications in CRS Staple line bleed Anastomotic leaks Nerve injury in rectal surgery LAR syndrome
2.45pm(30min)Debate Routine V selective ileostomy in LARInvited lectures 2 Hereditary colorectal neoplasia Radiation proctitis Parastomal hernia Colonic stenting
3.30pm(60min)Panel discussion Management of rectal cancerSymposium - Construction and care for stomas Constructing an ideal stoma Managing a difficult stoma Stoma appliances Stoma nursing
4.30pm(30min)RK Menda oration
5.00pm(30min)Key note lecture - Transanal TME - Antonio Lacy, Spain
5.30pm(30min)Debate Posterior Mesh Rectopexy v VentralMesh RectopexySymposium - Colorectal emergencies Colonic volvulus Obstructing colorectal cancer Perforated colonic cancer Toxic megacolon
6.00pm(1 hour)Master videosGB MEETING
7.00pmCultural program and banquet dinner
  • 17 September, 2017

Programs

TimeHALL - A HALL - B
7.30amConference Masterclass
9.00amLive workshop Harmonic/Ligasure haemorrhoidectomy Lateral anal sphincterotomy LIFT VAAFT HALO Stapled haemorrhoidopexy STARR Anal sphincter repair (subject to case availability)
11.30am(30min)Symposium - Pelvic floor disorders Understanding and evaluating pelvic floor problems Obstructed defecation syndrome Anal reconstruction Anorectal advancement flapsInvited lectures 3 Setting a day care proctology unit Local anaesthesia in perineal procedures Imaging in anal fistula Fecal transplantation
12.00pm(30min) PN Joshi oration
12.30pm Key note lecture - William Tzu-Liang Chen New frontiers in colorectal surgerySymposium Complications in perineal surgery Staple line bleeding, stricture, sphincter injury, rectovaginal fistula, sepsis Teaching videos
12.30pm(45min) Symposium - Pilonidal surgery Decision making with pilonidal sinus Bascom technique Karydaki technique Limberg flap
1.15pm Valedictory function
1.30pm LUNCH
2.00pmConference closes

EVENT SPEAKERS


INTERNATIONAL FACULTY

  • Dr. Antonio Lacy
  • Spain
  • Dr. Arun Rojanasakul
  • Thailand
  • Dr. Devinder Kumar
  • United Kingdom
  • Dr. Saumitra R Banerjee
  • UNITED STATES
  • Dr. Seon-Hahn Kim
  • Korea
  • Dr. William Tzu-Liang Chen
  • Taiwan

REGISTRATION

Early bird Registration
Upto 15/06/17
Early Registration
16/06/17 - 31/08/17
Late / Spot Registration
After 01/09/17
ACRSI Member Rs. 6000 /- Rs. 7000 /-Rs. 8000 /-
Non Member Rs. 7000 /-Rs. 8000 /- Rs. 9000 /-
Post Graduate / Student Rs. 3000 /- Rs. 4000 /-Rs. 5000 /-
Spouse / Accompanying person Rs. 4000 /- Rs. 4500 /-Rs. 5000 /-
International Delegates USD 200 USD 250 USD 300
Register Now

RESIDENTIAL PACKAGES

Category Early bird Registration
Upto 31/05/17
Early Registration
01/06/17 - 31/08/17
Late / Spot Registration
After 01/09/17
2 Nights - 15 & 16 Sep 2017 - 5 Star Hotel
ACRSI Member - SingleRs. 18,000 /- Rs. 19,000 /-Rs. 20,000 /-
ACRSI Member - DoubleRs. 25,000 /- Rs. 26,000 /-Rs. 27,000 /-
ACRSI Member - Twin SharingRs. 14,000 /-Rs. 15,000 /- Rs. 16,000 /-
Non ACRSI Member - SingleRs. 19,000 /-Rs. 20,000 /- Rs. 21,000 /-
Non ACRSI Member - DoubleRs. 26,000 /-Rs. 27,000 /- Rs. 28,000 /-
Non ACRSI Member - Twin SharingRs. 15,000 /- Rs. 16,000 /-Rs. 17,000 /-
PG Student on Twin Sharing Rs. 11,000 /-Rs. 12,000 /- Rs. 13,000 /-
International Delegates (USD)USD 400 USD 450 USD 500
Register Now
Category Early bird Registration
Upto 31/05/17
Early Registration
01/06/17 - 31/08/17
Late / Spot Registration
After 01/09/17
2 Nights - 15 & 16 Sep 2017 - 4 Star Hotel
ACRSI Member - SingleRs. 14,000 /- Rs. 15,000 /-Rs. 16,000 /-
ACRSI member - with single accompanying personRs. 20,000 /- Rs. 21,000 /-Rs. 22,000 /-
ACRSI member - Twin SharingRs. 11,000 /- Rs. 12,000 /-Rs. 13,000 /-
Non ACRSI Member - SingleRs. 15,000 /-Rs. 16,000 /- Rs. 17,000 /-
Non ACRSI Member - DoubleRs. 21,000 /-Rs. 22,000 /- Rs. 23,000 /-
Non ACRSI - Twin SharingRs. 12,000 /-Rs. 13,000 /- Rs. 14,000 /-
PG Student - Twin Sharing Rs. 8,000 /- Rs. 9,000 /-Rs. 10,000 /-
Register Now
Category Early bird Registration
Upto 31/05/17
Early Registration
01/06/17 - 31/08/17
Late / Spot Registration
After 01/09/17
3 Nights - 14,15 & 16 Sep 2017 - 5 Star Hotel
ACRSI Member - SingleRs. 24,000 /- Rs. 25,000 /-Rs. 26,000 /-
ACRSI Member - DoubleRs. 32,000 /- Rs. 33,000 /-Rs. 34,000 /-
ACRSI Member - Twin SharingRs. 18,000 /- Rs. 19,000 /-Rs. 20,000 /-
Non ACRSI Member - SingleRs. 25,000 /-Rs. 26,000 /- Rs. 27,000 /-
Non ACRSI Member - DoubleRs. 33,000 /-Rs. 34,000 /- Rs. 35,000 /-
Non ACRSI Member - Twin SharingRs. 19,000 /-Rs. 20,000 /- Rs. 21,000 /-
PG Student - Twin Sharing Rs. 15,000 /- Rs. 16,000 /-Rs. 17,000 /-
International Delegates (USD)USD 550 USD 600 USD 650
Register Now
Category Early bird Registration
Upto 31/05/17
Early Registration
01/06/17 - 31/08/17
Late / Spot Registration
After 01/09/17
3 Nights - 14,15 & 16 Sep 2017 - 4 Star Hotel
ACRSI Member - SingleRs. 18,000 /- Rs. 19,000 /-Rs. 20,000 /-
ACRSI Member - DoubleRs. 25,000 /- Rs. 26,000 /-Rs. 27,000 /-
ACRSI Member - Twin SharingRs. 13,500 /- Rs. 14,500 /-Rs. 15,500 /-
Non ACRSI Member - SingleRs. 19,000 /-Rs. 20,000 /- Rs. 21,000 /-
Non ACRSI Member - DoubleRs. 26,000 /-Rs. 27,000 /- Rs. 28,000 /-
Non ACRSI Member - Twin SharingRs. 14,500 /-Rs. 15,500 /- Rs. 16,500 /-
PG Student - Twin Sharing Rs. 10,500 /- Rs. 11,500 /-Rs. 12,500 /-
Register Now
  • Check in and check out time is 12:00 noon
  • Accomodation includes breakfast only. All the extras to be paid directly to the Hotel
  • Early check in and late check out are subject to Hotel Management's direction and availablity. Kindly contact the Hotel directly for the same.
  • Accompanying person will be accomodated with the delegates in addition to the single occupancy rate.
  • P.G Students must bring H.O.D certificate and college ID Proof.

Cancellation and Refund Policy

  • Delegates unable to attend the ACRSICON2017, after having paid their registration fee must provide on email request for their refund.
  • For cancellation received on or before 30th june 2017, 25% will be deducted from the paid fee.
  • For cancellation received on or before 31st August 2017, 50% will be deducted from the paid fee.
  • For cancellation received on or before 1st Sept 2017 to 10th Sept 2017, 75% will be deducted from the paid fee.
  • For cancellation received on or after 10th Sept 2017, 7no refund for whatever reasons.
  • No shows will not get any refund for whatever reasons.
  • All refunds to be given only after conference by cheque only.

Guidelines for Abstract Submission

Deadline : 15 August, 2017


Paper Presentation

Guidelines for submission of abstracts for oral and poster (free paper) presentations - ACRSICON2017, Coimbatore

  • Abstracts are invited in the categories of surgery, oncology, diagnostics and other areas in the field of colon and rectal surgery.
  • The abstracts must be submitted ONLINE with maximum word count of 250.
  • Scientific abstracts must the constructed to include Background, Aim, Methods, Results and Conclusion.
  • All abstracts must be submitted to acrsicon2017abstracts@gmail.com
  • If you have any queries, please contact the conference secretariat at acrsicon2017@gmail.com
  • Presenting authors of abstracts must register for the conference.
  • Abstracts should include authors, institution and contact email address in addition to the title and abstract. Presenting author should be typed in bold letters.
  • The deadline for abstract submission is 15th Aug 2017.
  • Selected abstracts for oral paper and posters will be notified by email only on or before 1 Sep 2017.

Video Presentation

Guidelines for submission video presentations - ACRSICON2017, Coimbatore

  • Video presentation must be accompanied by an abstract of 250 words
  • The abstract should introduce the topic, highlight the procedure or content of the video and end with conclusions
  • Video should be in MP4 format and should not excced 500MB
  • The video must include a sound track providing a clear verbal description of the visual content
  • Video should be 6 mins or less
  • By submitting the video the consent is given to ACRSI to put up the video in the ACRSI website if required
  • Video must be uploaded ONLINE. Alternatively it can be recorded in a DVD or Pendrive and sent to Conference Secretariat.

Location

Codissia Trade Fair Complex, Coimbatore - India.

© 2017 ACRISICON2017 ALL RIGHTS RESERVED.